# SDR ASAA2015040711261

- Difficulty date: April 7, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 30,484 hours, 9,301 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCK UP:  ACFT GROUNDED.  QRH CHECKLIST PROCEDURES COMPLETED.  OPS NORMAL.
